# SDR CA020919001

- Difficulty date: September 1, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 10,211 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 554901
- Condition: Loose
- Location: Air Distribution
- Component: Fresh Air Tube, Piper, 8124402
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) DURING DESCENT, THE AIRCRAFT DEPRESSURISED. UPON INSPECTION, THE FORWARD CLAMP ON THE FRESH AIR TUBE WAS FOUND LOOSE AND THE TUBE WAS DISCONNECTED. THE FIBERGLASS ON THE EVAPORATOR BOX WAS THEN REINFORCED AND THE CLAMP REINSTALLED.
